# SDR QXEA2012113001494

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR UPPER FWD LINER BRACKET HAS A CORRODED NUT PLATE.  REMOVED CORRODED NUT PLATE IAW SRM 51-42-05-02-01. INSTALLED NEW NUT PLATE IAW SRM 51-42-05-02-01.
